MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2434-0007
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.(b)(4).Investigation summary: a complaint of cracks in the connection site was received from the customer.No product or photo was returned by the customer.The customer complaint of damaged adapter could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 2434-0007 because a lot number was not provided by the customer.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
It was reported that as lvp 20d ss 0.2m cv was cracked.The following information was provided by the initial reporter: material no: 2434-0007, batch no: unknown.It was reported that there are cracks in the connection port of this item.
 
Additional Manufacturer Narrative
H6: investigation summary: a complaint of cracks in the connection site was received from the customer.No product or photo was returned by the customer.The customer complaint of damaged adapter could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 2434-0007 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h10.
 
Event or Problem Description
It was reported that as lvp 20d ss 0.2m cv was cracked.The following information was provided by the initial reporter: material no: 2434-0007 batch no: unknown/ it was reported that there are cracks in the connection port of this item.

Brand Name
AS LVP 20D SS 0.2M CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11339291
Report Number9616066-2021-50237
Device Sequence Number2671878
Product Code FPA
UDI-Device Identifier07613203019682
UDI-Public07613203019682
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2434-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date02/17/2021
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1